Publication
Title
Seasonal and habitat dependence of fleas parasitic on small mammals in Tanzania
Author
Abstract
Language
English
Source (journal)
Integrative Zoology. - -
Publication
2009
ISSN
1749-4877 [online]
1749-4869 [print]
Volume/pages
4:2(2009), p. 196-212
ISI
000276547800007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.06.2009
Last edited 05.07.2018
To cite this reference